Classification of Mukai pairs with corank 3
[Classification des paires de Mukai de corang 3]
Annales de l'Institut Fourier, Tome 69 (2019) no. 1, pp. 231-282.

On classifie les paires (X,)X est une variété de Fano lisse de dimension n5 et est un fibré vectoriel ample de rang n-2 sur X tel que c 1 ()=c 1 (X).

We classify the pairs (X,) where X is a smooth Fano manifold of dimension n5 and is an ample vector bundle of rank n-2 with c 1 ()=c 1 (X).

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3242
Classification : 14J45,  14J40,  14J60
Mots clés : variété de Fano, fibré vectoriel
@article{AIF_2019__69_1_231_0,
     author = {Kanemitsu, Akihiro},
     title = {Classification of Mukai pairs with corank $3$},
     journal = {Annales de l'Institut Fourier},
     pages = {231--282},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {69},
     number = {1},
     year = {2019},
     doi = {10.5802/aif.3242},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.3242/}
}
Kanemitsu, Akihiro. Classification of Mukai pairs with corank $3$. Annales de l'Institut Fourier, Tome 69 (2019) no. 1, pp. 231-282. doi : 10.5802/aif.3242. http://archive.numdam.org/articles/10.5802/aif.3242/

[1] Ambro, Florin Ladders on Fano varieties, J. Math. Sci., New York, Volume 94 (1999) no. 1, pp. 1126-1135 | Article | MR 1703912 | Zbl 0948.14033

[2] Ancona, Vincenzo; Peternell, Thomas; Wiśniewski, Jarosław A. Fano bundles and splitting theorems on projective spaces and quadrics, Pac. J. Math., Volume 163 (1994) no. 1, pp. 17-42 http://projecteuclid.org/euclid.pjm/1102622627 | Article | MR 1256175 | Zbl 0808.14013

[3] Andreatta, Marco Some remarks on the study of good contractions, Manuscr. Math., Volume 87 (1995) no. 3, pp. 359-367 | Article | MR 1340353 | Zbl 0860.14009

[4] Andreatta, Marco; Ballico, Edoardo; Wiśniewski, Jarosław A. Vector bundles and adjunction, Int. J. Math., Volume 3 (1992) no. 3, pp. 331-340 | Article | MR 1163727 | Zbl 0770.14008

[5] Andreatta, Marco; Ballico, Edoardo; Wiśniewski, Jarosław A. Two theorems on elementary contractions, Math. Ann., Volume 297 (1993) no. 2, pp. 191-198 | Article | MR 1241801 | Zbl 0789.14011

[6] Andreatta, Marco; Chierici, Elena; Occhetta, Gianluca Generalized Mukai conjecture for special Fano varieties, Cent. Eur. J. Math., Volume 2 (2004) no. 2, pp. 272-293 | Article | MR 2113552 | Zbl 1279.14053

[7] Andreatta, Marco; Mella, Massimiliano Contractions on a manifold polarized by an ample vector bundle, Trans. Am. Math. Soc., Volume 349 (1997) no. 11, pp. 4669-4683 | Article | MR 1401760 | Zbl 0885.14004

[8] Andreatta, Marco; Wiśniewski, Jarosław A. On manifolds whose tangent bundle contains an ample subbundle, Invent. Math., Volume 146 (2001) no. 1, pp. 209-217 | Article | MR 1859022 | Zbl 1081.14060

[9] Anghel, Cristian; Manolache, Nicolae Globally generated vector bundles on n with c 1 =3, Math. Nachr., Volume 286 (2013) no. 14-15, pp. 1407-1423 | MR 3119690 | Zbl 1279.14053

[10] Campana, Frédéric; Peternell, Thomas Projective manifolds whose tangent bundles are numerically effective, Math. Ann., Volume 289 (1991) no. 1, pp. 169-187 | Article | MR 1087244 | Zbl 0729.14032

[11] Chierici, Elena; Occhetta, Gianluca The cone of curves of Fano varieties of coindex four, Int. J. Math., Volume 17 (2006) no. 10, pp. 1195-1221 | Article | MR 2287674 | Zbl 1111.14037

[12] Cho, Koji; Miyaoka, Yoichi; Shepherd-Barron, Nicholas I. Characterizations of projective space and applications to complex symplectic manifolds, Higher dimensional birational geometry (Kyoto, 1997) (Advanced Studies in Pure Mathematics), Volume 35, Mathematical Society of Japan, 2002, pp. 1-88 | MR 1929792 | Zbl 1063.14065

[13] Debarre, Olivier Higher-dimensional algebraic geometry, Universitext, Springer, 2001, xiv+233 pages | Article | MR 1841091 | Zbl 0978.14001

[14] Dedieu, Thomas; Höring, Andreas Numerical characterisation of quadrics, Algebr. Geom., Volume 4 (2017) no. 1, pp. 120-135 | MR 3592468 | Zbl 1390.14126

[15] Fujita, Kento Around the Mukai conjecture for Fano manifolds, Eur. J. Math., Volume 2 (2016) no. 1, pp. 120-139 | Article | MR 3454094 | Zbl 1353.14052

[16] Fujita, Takao On the structure of polarized varieties with Δ-genera zero, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 22 (1975), pp. 103-115 | MR 0369363 | Zbl 0333.14004

[17] Fujita, Takao Classification of projective varieties of Δ-genus one, Proc. Japan Acad., Ser. A, Volume 58 (1982) no. 3, pp. 113-116 http://projecteuclid.org/euclid.pja/1195516108 | Article | MR 664549 | Zbl 0568.14018

[18] Fujita, Takao On polarized varieties of small Δ-genera, Tôhoku Math. J., Volume 34 (1982) no. 3, pp. 319-341 | Article | MR 676113 | Zbl 0489.14002

[19] Fujita, Takao On polarized manifolds whose adjoint bundles are not semipositive, Algebraic geometry (Sendai, 1985) (Advanced Studies in Pure Mathematics), Volume 10, North-Holland, 1987, pp. 167-178 | Article | MR 946238 | Zbl 0659.14002

[20] Fujita, Takao On adjoint bundles of ample vector bundles, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Mathematics), Volume 1507, Springer, 1992, pp. 105-112 | Article | MR 1178722 | Zbl 0782.14018

[21] Horrocks, Goeffrey Vector bundles on the punctured spectrum of a local ring, Proc. Lond. Math. Soc., Volume 14 (1964), pp. 689-713 | Article | MR 0169877 | Zbl 0126.16801

[22] Ionescu, Paltin Generalized adjunction and applications, Math. Proc. Camb. Philos. Soc., Volume 99 (1986) no. 3, pp. 457-472 | Article | MR 830359 | Zbl 0619.14004

[23] Iskovskikh, Vasily A.; Prokhorov, Yuri G. Fano varieties, Algebraic geometry, V (Encyclopaedia of Mathematical Sciences), Volume 47, Springer, 1999, pp. 1-247 | MR 1668579 | Zbl 0912.14013

[24] Kachi, Yasuyuki; Sato, Eiichi Polarized varieties whose points are joined by rational curves of small degrees, Ill. J. Math., Volume 43 (1999) no. 2, pp. 350-390 http://projecteuclid.org/euclid.ijm/1255985220 | Article | MR 1703193 | Zbl 0939.14008

[25] Kachi, Yasuyuki; Sato, Eiichi Segre’s reflexivity and an inductive characterization of hyperquadrics, Mem. Am. Math. Soc., Volume 160 (2002) no. 763, x+116 pages | Article | MR 1938329 | Zbl 1039.14016

[26] Kanemitsu, Akihiro Extremal rays and nefness of tangent bundles (2016) (https://arxiv.org/abs/1605.04680, to appear in Mich. Math. J.)

[27] Kanemitsu, Akihiro Fano 5-folds with nef tangent bundles, Math. Res. Lett., Volume 24 (2017) no. 5, pp. 1453-1475 | Article | MR 3747171 | Zbl 06900854

[28] Kawamata, Yujiro; Matsuda, Katsumi; Matsuki, Kenji Introduction to the minimal model problem, Algebraic geometry (Sendai, 1985) (Advanced Studies in Pure Mathematics), Volume 10, North-Holland, 1987, pp. 283-360 | Article | MR 946243 | Zbl 0672.14006

[29] Kebekus, Stefan Characterizing the projective space after Cho, Miyaoka and Shepherd-Barron, Complex geometry (Göttingen, 2000), Springer, 2002, pp. 147-155 | Article | MR 1922103 | Zbl 1046.14028

[30] Kobayashi, Shoshichi; Ochiai, Takushiro Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., Volume 13 (1973), pp. 31-47 | Article | MR 0316745 | Zbl 0261.32013

[31] Kollár, János Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 32, Springer, 1996, viii+320 pages | Article | MR 1440180 | Zbl 0877.14012

[32] Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rational connectedness and boundedness of Fano manifolds, J. Differ. Geom., Volume 36 (1992) no. 3, pp. 765-779 http://projecteuclid.org/euclid.jdg/1214453188 | MR 1189503 | Zbl 0759.14032

[33] Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rational curves on Fano varieties, Classification of irregular varieties (Trento, 1990) (Lecture Notes in Mathematics), Volume 1515, Springer, 1992, pp. 100-105 | Article | MR 1180339 | Zbl 0776.14012

[34] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134, Cambridge University Press, 1998, viii+254 pages (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | Article | MR 1658959 | Zbl 0926.14003

[35] Lanteri, Antonio Ample vector bundles with sections vanishing on surfaces of Kodaira dimension zero, Matematiche, Volume 51 (1996) no. suppl., pp. 115-125 | MR 1485703 | Zbl 0910.14022

[36] Lazarsfeld, Robert Some applications of the theory of positive vector bundles, Complete intersections (Acireale, 1983) (Lecture Notes in Mathematics), Volume 1092, Springer, 1984, pp. 29-61 | Article | MR 775876 | Zbl 0547.14009

[37] Mella, Massimiliano Existence of good divisors on Mukai varieties, J. Algebr. Geom., Volume 8 (1999) no. 2, pp. 197-206 | MR 1675146 | Zbl 0970.14023

[38] Miyaoka, Yoichi The Chern classes and Kodaira dimension of a minimal variety, Algebraic geometry (Sendai, 1985) (Advanced Studies in Pure Mathematics), Volume 10, North-Holland, 1987, pp. 449-476 | Article | MR 946247 | Zbl 0648.14006

[39] Miyaoka, Yoichi Numerical characterisations of hyperquadrics, Complex analysis in several variables—Memorial Conference of Kiyoshi Oka’s Centennial Birthday (Advanced Studies in Pure Mathematics), Volume 42, Mathematical Society of Japan, 2004, pp. 209-235 | Article | MR 2087053 | Zbl 1063.14050

[40] Mori, Shigefumi Projective manifolds with ample tangent bundles, Ann. Math., Volume 110 (1979) no. 3, pp. 593-606 | Article | MR 554387 | Zbl 0423.14006

[41] Mukai, Shigeru Problems on characterization of the complex projective space, Birational Geometry of Algebraic Varieties, Open Problems, Katata, the 23rd Int’l Symp., Taniguchi Foundation, 1988, pp. 57-60

[42] Mukai, Shigeru Biregular classification of Fano 3-folds and Fano manifolds of coindex 3, Proc. Natl. Acad. Sci. USA, Volume 86 (1989) no. 9, pp. 3000-3002 | Article | MR 995400 | Zbl 0679.14020

[43] Muñoz, Roberto; Occhetta, Gianluca; Solá Conde, Luis E. Uniform vector bundles on Fano manifolds and applications, J. Reine Angew. Math., Volume 664 (2012), pp. 141-162 | MR 2980134 | Zbl 1271.14058

[44] Novelli, Carla; Occhetta, Gianluca Ruled Fano fivefolds of index two, Indiana Univ. Math. J., Volume 56 (2007) no. 1, pp. 207-241 | Article | MR 2305935 | Zbl 1118.14048

[45] Novelli, Carla; Occhetta, Gianluca Projective manifolds containing a large linear subspace with nef normal bundle, Mich. Math. J., Volume 60 (2011) no. 2, pp. 441-462 | Article | MR 2825270 | Zbl 1229.14015

[46] Occhetta, Gianluca A note on the classification of Fano manifolds of middle index, Manuscr. Math., Volume 117 (2005) no. 1, pp. 43-49 | Article | MR 2142900 | Zbl 1083.14047

[47] Occhetta, Gianluca A characterization of products of projective spaces, Can. Math. Bull., Volume 49 (2006) no. 2, pp. 270-280 | Article | MR 2226250 | Zbl 1115.14034

[48] Occhetta, Gianluca; Solá Conde, Luis E.; Watanabe, Kiwamu; Wiśniewski, Jarosław A. Fano manifolds whose elementary contractions are smooth 1 -fibrations: a geometric characterization of flag varieties, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 17 (2017) no. 2, pp. 573-607 | MR 3700378 | Zbl 1390.14128

[49] Ohno, Masahiro Classification of generalized polarized manifolds by their nef values, Adv. Geom., Volume 6 (2006) no. 4, pp. 543-599 | Article | MR 2267037 | Zbl 1138.14026

[50] Ohno, Masahiro Nef vector bundles on a projective space or a hyperquadric with the first Chern class small (2016) (https://arxiv.org/abs/1409.4191v3)

[51] Ohno, Masahiro Nef vector bundles on a projective space with first Chern class 3 and second Chern class 8, Matematiche, Volume 72 (2017) no. 2, pp. 69-81 | MR 3731502 | Zbl 1402.14025

[52] Ohno, Masahiro Nef vector bundles on a projective space with first Chern class 3 (2018) (https://arxiv.org/abs/1604.05847v7)

[53] Ohno, Masahiro; Terakawa, Hiroyuki A spectral sequence and nef vector bundles of the first Chern class two on hyperquadrics, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., Volume 60 (2014) no. 2, pp. 397-406 | Article | MR 3275418 | Zbl 06407046

[54] Okonek, Christian; Schneider, Michael; Spindler, Heinz Vector bundles on complex projective spaces, Progress in Mathematics, 3, Birkhäuser, 1980, vii+389 pages | MR 561910 | Zbl 0438.32016

[55] Ottaviani, Giorgio Spinor bundles on quadrics, Trans. Am. Math. Soc., Volume 307 (1988) no. 1, pp. 301-316 | Article | MR 936818 | Zbl 0657.14006

[56] Ottaviani, Giorgio On Cayley bundles on the five-dimensional quadric, Boll. Unione Mat. Ital., VII. Ser., A, Volume 4 (1990) no. 1, pp. 87-100 | MR 1047517 | Zbl 0722.14006

[57] Peternell, Thomas A characterization of P n by vector bundles, Math. Z., Volume 205 (1990) no. 3, pp. 487-490 | Article | MR 1082869 | Zbl 0726.14034

[58] Peternell, Thomas Ample vector bundles on Fano manifolds, Int. J. Math., Volume 2 (1991) no. 3, pp. 311-322 | Article | MR 1104121 | Zbl 0744.14009

[59] Peternell, Thomas; Szurek, Michał; Wiśniewski, Jarosław A. Fano manifolds and vector bundles, Math. Ann., Volume 294 (1992) no. 1, pp. 151-165 | Article | MR 1180456 | Zbl 0786.14027

[60] Peternell, Thomas; Szurek, Michał; Wiśniewski, Jarosław A. Numerically effective vector bundles with small Chern classes, Complex algebraic varieties (Bayreuth, 1990) (Lecture Notes in Mathematics), Volume 1507, Springer, 1992, pp. 145-156 | Article | MR 1178725 | Zbl 0781.14006

[61] Sato, Eiichi Uniform vector bundles on a projective space, J. Math. Soc. Japan, Volume 28 (1976) no. 1, pp. 123-132 | Article | MR 0399101 | Zbl 0315.14003

[62] Sierra, José Carlos; Ugaglia, Luca On globally generated vector bundles on projective spaces II, J. Pure Appl. Algebra, Volume 218 (2014) no. 1, pp. 174-180 | Article | MR 3120618 | Zbl 06244901

[63] Szurek, Michał; Wiśniewski, Jarosław A. Fano bundles over 3 and Q 3 , Pac. J. Math., Volume 141 (1990) no. 1, pp. 197-208 http://projecteuclid.org/euclid.pjm/1102646779 | Article | MR 1028270 | Zbl 0705.14016

[64] Szurek, Michał; Wiśniewski, Jarosław A. On Fano manifolds, which are P k -bundles over P 2 , Nagoya Math. J., Volume 120 (1990), pp. 89-101 http://projecteuclid.org/euclid.nmj/1118782199 | Article | MR 1086572 | Zbl 0728.14037

[65] Tironi, Andrea L. Nefness of adjoint bundles for ample vector bundles of corank 3, Math. Nachr., Volume 286 (2013) no. 14-15, pp. 1548-1570 | MR 3119701 | Zbl 1287.14026

[66] Watanabe, Kiwamu Lengths of chains of minimal rational curves on Fano manifolds, J. Algebra, Volume 325 (2011), pp. 163-176 | Article | MR 2745534 | Zbl 1215.14044

[67] Wiśniewski, Jarosław A. Length of extremal rays and generalized adjunction, Math. Z., Volume 200 (1989) no. 3, pp. 409-427 | Article | MR 978600 | Zbl 0668.14004

[68] Wiśniewski, Jarosław A. Ruled Fano 4-folds of index 2, Proc. Am. Math. Soc., Volume 105 (1989) no. 1, pp. 55-61 | Article | MR 929433 | Zbl 0687.14034

[69] Wiśniewski, Jarosław A. On a conjecture of Mukai, Manuscr. Math., Volume 68 (1990) no. 2, pp. 135-141 | Article | MR 1063222 | Zbl 0715.14033

[70] Wiśniewski, Jarosław A. On contractions of extremal rays of Fano manifolds, J. Reine Angew. Math., Volume 417 (1991), pp. 141-157 | Article | MR 1103910 | Zbl 0721.14023

[71] Wiśniewski, Jarosław A. A report on Fano manifolds of middle index and b 2 2, Projective geometry with applications (Lecture Notes in Pure and Applied Mathematics), Volume 166, Dekker, New York, 1994, pp. 19-26 | MR 1302938 | Zbl 0839.14032

[72] Ye, Yun-Gang; Zhang, Qi On ample vector bundles whose adjunction bundles are not numerically effective, Duke Math. J., Volume 60 (1990) no. 3, pp. 671-687 | Article | MR 1054530 | Zbl 0709.14011

[73] Zhang, Qi A theorem on the adjoint system for vector bundles, Manuscr. Math., Volume 70 (1991) no. 2, pp. 189-201 | Article | MR 1085632 | Zbl 0724.14006

[74] Zhang, Qi On the spannedness of adjunction of vector bundles, Math. Z., Volume 223 (1996) no. 4, pp. 725-729 | Article | MR 1421966 | Zbl 0909.14005